MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; BLOCK TRAY

MEDLINE INDUSTRIES LP; BLOCK TRAY
Catalog Number DYNJRA2478
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on (b)(6),"upon using a medline custom pain kit, the 3ml syringe being used by the surgeon leaked medication past the plunger when injecting into the patient.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6)," upon using a medline custom pain kit, the 3ml syringe being used by the surgeon leaked medication past the plunger when injecting into the patient.The surgeon had to draw up more medication using a new syringe so the patient would have a full dose of the medication." the facility stated there was no injury, intervention, or follow up care needed.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
BLOCK TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21048844
Report Number1417592-2024-01054
Device Sequence Number3417923
Product Code OFT
UDI-Device Identifier40198459086961
UDI-Public40198459086961
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA2478
Device Lot Number24HBB424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown